RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Math. Inequal. Appl., 2013, Volume 16, Issue 1, Pages 1–19 (Mi mia4)  

Necessary and sufficient conditions for boundedness of the Hardy-type operator from a weighted Lebesgue space to a Morrey-type space

V. I. Burenkov, R. Oinarov

Faculty of Mechanics and Mathematics, L. N. Gumilyov Eurasian National University, 5 Munaitpasov St, 010008 Astana, Kazakhstan

Funding Agency Grant Number
Russian Foundation for Basic Research 09-01-00093-a
11-01-00744-a
10-01-91331
Ministry of Education and Science of the Republic of Kazakhstan
Burenkovís research was partially supported by the grants of the RFBR (project 09-01-00093-a, 11-01-00744-a) and of the DFG-RFBR (project 10-01-91331). Oinarovís research was partially supported by the grant of Ministry of Education snd Science of the Republic of Kazakhstan.


DOI: https://doi.org/10.7153/mia-16-01


Bibliographic databases:

Received: 06.11.2010
Language:

Linking options:
  • http://mi.mathnet.ru/eng/mia4

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:44

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019